# SDR CA020829011

- Difficulty date: July 22, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Aircraft time: 1,161 hours
- Engine: Lyc O360J2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10357424
- Condition: Cracked
- Location: Magneto
- Component: Magneto, Cont, 101530456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN THE MAGNETO DISTRIBUTOR BLOCK UPON INSPECTION NEXT TO BUSHING.
